Both riba and interferon are nasty drugs. For me the riba was worse since it can affect so many things and the effects of riba are week-long. Thing is that even though the road will seem endless and a person gets tempted to 'take a day off' it's important to make sure that you take every shot and every pill on time. It eventually ends but ya gotta keep chiggin' along. Good luck. Was your brother successful and does he have a nickname we would recognize?
Welcome to the forum!
I'm on week 23, but I haven't really figured out which one of the drugs makes me feel worse. I really think it is a combination of the two.
It is hard to sort out what side is from what, so many parts of your system are involved. I have found it gets better then it gets worse as soon as you think you can't take it anymore it gets better again. Then when you think you have it handled it gets worse again. Just my experience. Everyone is of course different.
Hi Roy. Welcome. I think I got every sx there is from ribavirin. I'm not so fond of the interferon either but I got the riba rash, the riba itch, the riba cough, there seems to be name for all of them. Most important, they are almost gone!!!! My brother didn't get any sx. Like CMcH said, everyone is different.
Hi I am Royboys little brother and I remember you from the time I spent here in 06 when I treated . I relapsed 3 months post tx. and I am watching the new drugs tat are coming down the pike before I go to war agian to rid my body of the dragon. Thanks for giving my brother some help. This forum carried me through treatment and thanks agian to everyone here that supports each other.
Hi and welcome... I am not in treatment myself, but my hubby is - week 1 actually... He took his first shot last Friday and felt absolutely no side effects - from that. But like you he has felt more ill side effects from the ribavirin...but still not real bad effects. The nurse said it would build up and after 2-3 weeks he should feel as bad as he is going to... just keeping our fingers crossed here that he will be one of the lucky ones. Hope all goes well with your treatment.
Nice to see you again. Hopefully, you'll only have a year or two before the 'new stuff' hits main street. In the meantime, I'm sure the forum won't abuse your brother Royboy too much.
Hi and welcome... you couldn't ask for a better place to talk to people and get the answers you might need.. Suggestions from me even though it was my husband in treatment are drink LOTS of water. you can use the Gold Bond Lotion in the green bottle for the rash. It does work the best. Drink the Vitiamin water that is full of vit. C it helps keep you immune system up. Also make sure you have enough good fats in your diet they help with absorbing the drugs natural yougert that is whole milk is good for taking the rib. Eat even though might not want to, you need to make sure your blood levels stay good. If you have trouble sleeping let your Dr. know they can help you with that,rest is really important. Most importantly remember there are people here who can and will help you as much as they can with any question you might have... Good luck